The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FEB" en publicatiejaar: "1988"

AuteurP.P. Wakker
TitelThe Algebraic versus the Topological Approach to Additive Representations
TijdschriftJournal of mathematical psychology
Jaargang32
Jaar1988
Pagina's421-435
ISSN00222496
FaculteitFaculteit Economie en Bedrijfskunde
Instituut/afd.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
TrefwoordenUncertainty; Decision-making under uncertainty; Mathematical methods
SamenvattingIt is proved that, under a nontriviality assumption, an additive function on a Cartesian product of connected topological spaces is continuous, whenever the preference relation, represented by this function, is continuous. The result is used to generalize a theorem of Debreu (1960) on additive representations, and to argue that the algebraic approach of Krantz, Luce, Suppes, & Tversky (1971, Foundations of Measurement) to additive conjoint measurement is preferable to the more customary topological approach. Applications are given to the representation of strength of preference relations, and to the characterization of subjective expected utility maximization.
Soort documentArtikel
Document finderUvA-Linker